# SDR CA050405002

- Difficulty date: March 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,141 hours
- System (JASC): 2435 · Starter-Generator
- Part: Speed Switch
- Part number: 30539423
- Part serial: P1823
- Condition: Malfunctioned
- Location: Lt Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) LT STARTER GENERATOR SYSTEM SPEED SWITCH MALFUNCTIONED. NO IGNITION WAS INITIALED AT THE PRESCRIBED PERCENTAGE N2. SWITCH REPLACED.
